# SDR SWAA2020092215932

- Difficulty date: September 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 277-294 RBL 1 WL 208.  REMOVED OLD INTERCOSTAL STA 277-294 RBL 1 WL 208, IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED NEW INTERCOSTAL, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG NR 141A5400.  OK TO INSTALL.  8464R 14SEP20.  INSP 21 14SEP20 INSTALLED, IAW SRM 51-40-02-0G-0 DWG NR 141A5400.
